# SDR AALA202109203560

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 32,358 hours, 12,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER SHUTDOWN AT GATE, FLIGHT ATTENDANTS CIDS PANEL INDICATES "CHECK DOOR PRESSURE". SERVICED L3 DOOR PER AMM 52-10-00.
